Boots Pharmaceuticals Heartburn Relief Aniseed Flavour - 150ml
See details below, always read the label
Suitable for: Adults and children aged 6 years and above.
Active Ingredients: Calcium Carbonate, Sodium Alginate, Sodium Bicarbonate.
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Collect 8 Boots Advantage Card points with this purchase
Please note that you must be in to sign for this delivery.
Uses: A sugar free antacid for the relief of heartburn in pregnancy and other conditions which cause acid reflux.
Adults and children aged 6 years and above.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
Check the cap seal is not broken first use. If it is, do not take the medicine.
Shake the bottle well before use. Swallow this medicine after meals and at bedtime.
Adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls).
Children 6 to 12 years: Take 5-10ml (one or two 5ml spoonfuls).
Do not give to children under 6 years.
Do not take more than the amount recommended above.
If symptoms persist after 7 days consult your doctor.
If you take too much: You may feel bloated. It is unlikely to cause any harm, but please consult your doctor or pharmacist.
Hazards and Cautions
Keep out of the sight and reach of children.
Before you take this medicine:
Do not take: If you are allergic to any of the ingredients.
Talk to your doctor: If you have been advised to follow a low sodium (salt) diet. This medicine contains small amounts of sodium (6mmol per 10 ml).
If you take other medicines:
- Antibiotics (tetracyclines and quinolones such as norfloxacin)
- Iron preparation
- Antifungals (such as ketoconazole)
- Digoxin and beta blockers (for heart conditions)
- Penicillamine (for rheumatoid arthritis)
- Glucocorticoid (for inflammatory and autoimmune disorders)
- Neuroleptics (for mental illness)
- Thyroid hormones
- Chloroquine (for malaria)
- Estramustine (for prostate cancer)
- Bisphosphonates (for osteoporosis)
- ACE inhibitors (for high blood pressure)
- Analgesics (for pain relief)
Possible side effects:
Very rarely (less than 1 in 10,000 patients treated) an allergic reaction to the ingredients may occur.
If you get any side effects, talk to your doctor, pharmacist or nurse.
Do not store above 25°C. Do not refrigerate.
Do not use after the expiry date shown on the pack (EXP month/year).
Store in the original pack.
Keep all medicines out of the sight and reach of children.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
- Keep all medicines out of the reach of children.
Calcium Carbonate 80 mg, Sodium Alginate 250 mg, Sodium Bicarbonate 133.5 mg.
Active ingredients: Each 5ml of this medicine contains Calcium Carbonate 80 mg, Sodium Alginate 250 mg, Sodium Bicarbonate 133.5 mg.
Also contains: carbomer, sodium hydroxide, saccharin sodium, ethyl parahydroxybenzoate (E214), propyl parahydroxybenzoate (E216), butyl parahydroxybenzoate, isopropyl alcohol, erythrosine (E127), star anise oil, purified water.